MathSciNet Relay Station
MathSciNet bibliographic data
MR1305971 65D20 (33C10)
MacLeod, Allan J. Computation of inhomogeneous Airy functions. J. Comput. Appl. Math. 53 (1994), no. 1, 109–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement